# SDR ASAA2015073112751

- Difficulty date: July 31, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U17
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA UNDER FLOORBOARD AROUND INTERCOSTAL FASTNER HOLE CORROSION BS 340, LBL 11.  ACFT GROUNDED.  REMOVED CORROSION FROM INTERCOSTAL ORIGINAL THICKNESS .080",  REMOVED .021" REMAINING .059", FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51, ALLOWABLE DAMAGE 1 TOOL T8225Y, REMOVED NEW INTERCOSTAL IAW SRM 51-40-02, LOCATED,  DRILLED & INSTALLED NEW INTERCOSTAL IAW DWG 141A5410, REV A.
